Wednesday, September 2, 2015

 

 



Soy un nuevo usuario

Olvidé mi contraseña

Entrada usuarios

Lógica Matemáticas Astronomía y Astrofísica Física Química Ciencias de la Vida
Ciencias de la Tierra y Espacio Ciencias Agrarias Ciencias Médicas Ciencias Tecnológicas Antropología Demografía
Ciencias Económicas Geografía Historia Ciencias Jurídicas y Derecho Lingüística Pedagogía
Ciencia Política Psicología Artes y Letras Sociología Ética Filosofía


Optimal upper and lower bounds for the true and empirical excess risks in heteroscedastic least-squares regression

1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario
    registrado en Universia


  Descargar recurso

Detalles del recurso

Pertenece a: Project Euclid (Hosted at Cornell University Library)  

Descripción: We consider the estimation of a bounded regression function with nonparametric heteroscedastic noise and random design. We study the true and empirical excess risks of the least-squares estimator on finite-dimensional vector spaces. We give upper and lower bounds on these quantities that are nonasymptotic and optimal to first order, allowing the dimension to depend on sample size. These bounds show the equivalence between the true and empirical excess risks when, among other things, the least-squares estimator is consistent in sup-norm with the projection of the regression function onto the considered model. Consistency in the sup-norm is then proved for suitable histogram models and more general models of piecewise polynomials that are endowed with a localized basis structure.

Autor(es): Saumard, Adrien - 

Id.: 55207165

Idioma: English  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveLeast -  squares regression - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Institute of Mathematical Statistics

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1935-7524

Fecha de contribución: 26-ene-2013

Contacto:

Localización:
* Electron. J. Statist. 6 (2012), 579-655
* doi:10.1214/12-EJS679


Otros recursos de la misma colección

  1. Optimal variable selection in multi-group sparse discriminant analysis This article considers the problem of multi-group classification in the setting where the number of ...
  2. Statistical inference for generalized Ornstein-Uhlenbeck processes In this paper, we consider the problem of statistical inference for generalized Ornstein-Uhlenbeck p...
  3. Optimal rate of direct estimators in systems of ordinary differential equations linear in functions of the parameters Many processes in biology, chemistry, physics, medicine, and engineering are modeled by a system of ...
  4. Multivariate sharp quadratic bounds via $\mathbf{\Sigma}$-strong convexity and the Fenchel connection Sharp majorization is extended to the multivariate case. To achieve this, the notions of $\sigma$-st...
  5. Bayesian modelling of skewness and kurtosis with Two-Piece Scale and shape distributions We formalise and generalise the definition of the family of univariate double two–piece distribution...

Valoración de los usuarios

No hay ninguna valoración para este recurso.Sea el primero en valorar este recurso.
 

Busque un recurso